Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Long-Term Effects of Medical Implants
SJR: 0.133 SNIP: 0.491 CiteScore™: 0.89

ISSN Печать: 1050-6934
ISSN Онлайн: 1940-4379

Выпуски:
Том 29, 2019 Том 28, 2018 Том 27, 2017 Том 26, 2016 Том 25, 2015 Том 24, 2014 Том 23, 2013 Том 22, 2012 Том 21, 2011 Том 20, 2010 Том 19, 2009 Том 18, 2008 Том 17, 2007 Том 16, 2006 Том 15, 2005 Том 14, 2004 Том 13, 2003 Том 12, 2002 Том 11, 2001 Том 10, 2000

Journal of Long-Term Effects of Medical Implants

DOI: 10.1615/JLongTermEffMedImplants.2014010094
pages 139-145

Wear of Acrylic Cement (Methylene-Polymethacrylate) Can Manifest as Extraosseous Cement Granuloma or False Aneurysm of the Popliteal Artery after Total Knee Arthroplasty

Ireneusz Babiak
Department of Orthopaedics and Traumatology Medical University of Warsaw, Poland

Краткое описание

Wear particles of acrylic cement, similar to other biomaterials, can cause periprosthetic osteolysis and formation of extraosseous cement granuloma (ECG). Expansive granuloma can manifest as a tumorous mass adjacent to the knee prosthesis, or it even can damage the popliteal artery and lead to false aneurysm formation. Suspicion of these two conditions requires a complex diagnostic approach and eventually revision of the endoprosthesis itself or reparation of the popliteal artery. Despite the beneficial fixative properties of acrylic cement (methylene-polymethacrylate), which are important for implantation of joint prostheses, the acrylic cement can also cause severe complications related to the wear process.